Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 156, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 10:53 PM EDT for 5 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 10:53 PM EDT (02:53 UTC)
- Expired
- Apr 5, 2017, 11:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harris County, GA, Marion County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 11:05 PM EDT | TSTM WND DMG | Hamilton, GA | TREES AND POWERLINES DOWN ALONG US-27 NORTH OF HAMILTON. POWER OUT IN PARTS OF HAMILTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:54 PM EDT | Tornado Watch | SPC | 10 hr |
| Apr 5, 9:58 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.8
The text
As transmitted.
046
WUUS52 KFFC 060253
SVRFFC
GAC145-197-199-215-263-060345-
/O.NEW.KFFC.SV.W.0156.170406T0253Z-170406T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1053 PM EDT WED APR 5 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Meriwether County in west central Georgia...
Northwestern Marion County in west central Georgia...
Muscogee County in west central Georgia...
Talbot County in west central Georgia...
Harris County in west central Georgia...
* Until 1145 PM EDT
* At 1053 PM EDT, a severe thunderstorm was located over Mulberry
Grove, or 9 miles southwest of Hamilton, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Columbus, Hamilton, Talbotton, Manchester, Pine Mountain, Waverly
Hall, Warm Springs, Woodland, Junction City, Geneva, Bibb City,
Upatoi, Ellerslie, Laurel Hills, F.d. Roosevelt State Park, Green
Island Hills, Juniper, Cataula, Columbus Metropolitan Airport and
Baughville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 1100 PM EDT for west central
Georgia. A tornado watch also remains in effect until 200 AM EDT for
west central Georgia.
LAT...LON 3291 8453 3261 8441 3256 8441 3256 8444
3254 8445 3251 8464 3253 8464 3253 8465
3250 8473 3246 8500 3252 8500 3256 8504
3280 8514
TIME...MOT...LOC 0253Z 254DEG 42KT 3267 8500
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:40 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 5, 7:40 PM EDT, 3 hours 13 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 740 PM EDT Wed Apr 5 2017 .SHORT TERM /Tonight through Thursday Night/... A very active weather day continues this afternoon with a large area of thunderstorms across central Georgia and additional isolated thunderstorm activity farther north in northwest Georgia. Expect the risk for severe thunderstorms to continue into the evening hours both in association with the cluster of thunderstorms in southern sections of the area as well as with additional development in west and northwest Georgia ahead of the cold front. With abundant instability to our west across Alabama and extending into northwest Georgia, expect this area to become the focus for strong to severe convection later this evening. As favorable shear is also in place, tornadoes would be possible with any discreet storms that develop and push into Georgia from the west later this evening. There is a question how far east any severe thunderstorms that develop ahead of the front will be able to reach given a tongue of lower instability from the Atlanta metro area and northeastward; however, if this area is able to destabilize then the risk would exist farther east. At this time, an additional Tornado Watch has been issued for far northwest Georgia to cover the aforementioned potential increasing from the west. If conditions warrant, this watch could be extended eastward later this evening. A Flash Flood Watch also continues for much of north and portions of central Georgia into tonight given the copious amounts of rainfall experienced in many locations and associated flash flooding issues. Many locations in a band running from Carroll County eastward across the Atlanta metro and into the Athens area have already experienced 3+ inches of rainfall today with additional rainfall possible this evening. There is light at the end of the proverbial tunnel, however, as the cold front will begin to sweep through the area from the west tonight. The severe threat will end as this occurs. Gusty west to northwest winds will build in behind the front, especially during the day Thursday when sustained winds over 20 mph and gusts over 30- 35 mph will be plentiful. These winds in association with mostly cloudy conditions and even a few showers across north Georgia will provide for a much cooler day than today. Most areas across north Georgia will remain in the 50s for highs with central Georgia only mustering the 60s. Widespread low temperatures in the 40s can be expected by Friday morning with some frosty 30s possible in the north Georgia mountains. RW .LONG TERM /Friday through Wednesday/... No significant changes were made to the extended forecast. See previous discussion for more details. RW LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && AVIATION... 00Z Update... Generally MVFR conditions expected across the area through 12Z. Will see some IFR mixed in at times through 06Z. Most areas should see VFR conditions by 14-18Z. Strong to severe thunderstorms will continue moving northeast across the area, ending from west to east by 04-06Z. South to southeast winds 8-12kt will become southwest and increase to 10-15kt w/ gust 18-24kt between 02Z and 06Z most areas. West winds 15-20kt w/ gusts 25-30kt after 12Z. //ATL Confidence...00Z Update... Medium. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 50 58 41 62 / 60 20 5 0 Atlanta 49 57 42 60 / 60 20 5 0 Blairsville 44 49 35 54 / 60 40 30 20 Cartersville 48 56 41 60 / 60 30 10 0 Columbus 51 63 44 65 / 60 10 0 0 Gainesville 48 54 40 58 / 60 30 10 0 Macon 51 63 43 65 / 70 10 0 0 Rome 48 57 40 61 / 60 30 5 0 Peachtree City 49 58 41 62 / 60 20 0 0 Vidalia 54 66 45 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Walker. && SHORT TERM...RW LONG TERM....RW AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 15 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 5, 9:50 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 PM EDT WED APR 5 2017
GAZ110>112-060215-
Wheeler GA-Telfair GA-Montgomery GA-
950 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER...
SOUTHEASTERN TELFAIR AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 1015
PM EDT...
At 949 PM EDT...a strong thunderstorm was near Towns, or 10 miles
southeast of McRae...moving northeast at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Alamo, Lumber City, Scotland, Towns, Jordan and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3195 8294 3220 8272 3197 8252 3195 8255
3196 8257 3193 8259 3194 8260 3192 8263
3192 8268 3191 8268 3190 8269 3190 8270
3186 8276 3186 8278 3185 8279 3184 8278
3181 8282
TIME...MOT...LOC 0149Z 233DEG 38KT 3193 8281
WIND...40MPHSpecial weather statement, Apr 5, 10:08 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT WED APR 5 2017
GAZ032-033-043-044-054-060245-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
1008 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...DOUGLAS...SOUTHERN COBB AND SOUTH FULTON COUNTIES UNTIL 1045
PM EDT...
At 1008 PM EDT...a strong thunderstorm was over Chapel Hill, or near
Douglasville...moving east at 45 mph.
HAZARD...Winds 40 to 50 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, Fairburn, Tyrone,
Palmetto, Lithia Springs, Sweetwater Creek State Park, Chapel Hill,
Bill Arp, Fairplay, Six Flags Over Georgia, Winston, Campbellton,
Sandtown and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3378 8483 3380 8450 3350 8453 3362 8487
TIME...MOT...LOC 0208Z 272DEG 67KT 3367 8472
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 5, 10:20 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1020 PM EDT WED APR 5 2017
GAZ022-032-033-045-060300-
North Fulton GA-Cobb GA-DeKalb GA-Forsyth GA-
1020 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN FORSYTH COUNTIES UNTIL
1100 PM EDT...
At 1019 PM EDT...a line of strong thunderstorms was along a line
extending from Milton to Austell...and moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Cumming, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Smyrna, Dunwoody, Milton, Sugar Hill, Chamblee,
Doraville, Austell, North Atlanta, Midtown, Fair Oaks, Mount Bethel,
Vinings and Brookwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3419 8426 3418 8406 3415 8408 3411 8410
3400 8420 3400 8423 3399 8426 3397 8426
3396 8428 3393 8426 3377 8440 3379 8461
3381 8463
TIME...MOT...LOC 0219Z 262DEG 26KT 3414 8433 3381 8464
HAIL...0.25IN
WIND...40MPHLocal storm report, Apr 5, 10:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 SE SUMMERVILLE 34.47N 85.33W
04/05/2017 E0.75 INCH CHATTOOGA GA PUBLIC
PENNY SIZED HAIL 1 MILE NORTH OF SLOPPY FLOYD PARK
&&
EVENT NUMBER FFC1700519
KSSpecial weather statement, Apr 5, 10:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT WED APR 5 2017
GAZ033>035-044>047-054-055-057-060315-
Fayette GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-
Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-South Fulton GA-
1030 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...NORTH
FULTON...NORTHWESTERN WALTON...ROCKDALE...SOUTHWESTERN BARROW...
CLAYTON...DEKALB...GWINNETT...WESTERN HENRY AND EASTERN SOUTH FULTON
COUNTIES UNTIL 1115 PM EDT...
At 1029 PM EDT...a line of strong thunderstorms was along a line
extending from near Mechanicsville to Sweet Auburn to Sandy Creek...
and moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Lawrenceville, McDonough, Decatur, Fayetteville, Conyers,
Winder, Jonesboro, East Point, Duluth, Stockbridge, Sugar Hill,
Forest Park, Snellville, Suwanee, Riverdale, College Park, Buford,
Lilburn and Loganville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3401 8371 3373 8390 3374 8392 3371 8391
3367 8394 3335 8420 3352 8450 3376 8449
3377 8438 3405 8412 3405 8410 3407 8411
3410 8408
TIME...MOT...LOC 0229Z 278DEG 26KT 3397 8425 3376 8438 3352 8456
HAIL...0.25IN
WIND...40MPHLocal storm report, Apr 5, 10:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL VERNON FERRY ESTATES 33.04N 85.13W
04/05/2017 E1.00 INCH TROUP GA PUBLIC
QUARTER SIZED HAIL REPORTED IN THE PYNE ROAD AREA
&&
EVENT NUMBER FFC1700520
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Apr 5, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Paulding, Polk | 29 min |
| Apr 5, 8:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Apr 5, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| Apr 5, 8:43 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Apr 5, 9:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 5, 9:01 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 5, 9:03 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 23 hr |
| Apr 5, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Apr 5, 9:08 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 5, 9:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 5, 9:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Apr 5, 9:32 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Apr 5, 9:33 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Apr 5, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 31 min |
| Apr 5, 9:50 PM EDT | Special Weather Statement | FFC | Wheeler | 25 min |
| Apr 5, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 48 min |
| Apr 5, 10:08 PM EDT | Special Weather Statement | FFC | Douglas | 37 min |
| Apr 5, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 46 min |
| Apr 5, 10:20 PM EDT | Special Weather Statement | FFC | Fulton | 40 min |
| Apr 5, 10:30 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Henry, Rockdale | 45 min |
| Apr 5, 10:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 50 min |
| Apr 5, 10:48 PM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 5, 10:52 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 5, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 45 min |
| Apr 5, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison and 1 more | 39 min |
| Apr 5, 11:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale, Spalding, Walton | 50 min |
| Apr 5, 11:48 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Talbot, Taylor and 1 more | 42 min |
| Apr 5, 11:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Walton | 20 min |
| Apr 6, 12:03 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 6, 12:10 AM EDT | Special Weather Statement | FFC | Clarke | 50 min |
| Apr 6, 12:23 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs | 52 min |
| Apr 6, 12:24 AM EDT | River Flood Warning | FFC | Madison, Oglethorpe | 24 hr |
| Apr 6, 12:29 AM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 46 min |
| Apr 6, 1:00 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more | 45 min |
| Apr 6, 1:58 AM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Apr 6, 3:14 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Apr 6, 4:13 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 30 hr |
| Apr 6, 11:23 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Apr 6, 12:21 PM EDT | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 41 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 38 hr |
| Apr 6, 3:28 PM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Apr 6, 5:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.